# SDR ASAA0310440

- Difficulty date: May 12, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65596593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND STRAP AT BODY STATION 440, STRINGER 24R-26R CORRODED.  REPLACED STRAP PER SRM.  (M)
